# SDR AALA200802503A

- Difficulty date: November 10, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 27,798 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT LAMP IS MISSING AT SEAT 22C.  REPLACED LAMP AT SEAT 22C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
